# SDR USA2004F00054

- Difficulty date: May 31, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS AT SEAT ROWS 5 THROUGH 10 AND THE OVERWING EXIT IDENTIFIERS INOPERATIVE.  MAINTENANCE FOUND POWER WIRE L7012A20 CHAFED TO STRUCTURE IN CEILING AREA.  REMOVED DAMAGED WIRE SEGMENT AND RETERMINATED. ALSO, REPLACED FUSE (PN 21031-0005) IN FORWARD POWER SUPPLY.  OPERATIONAL CHECK OF EMERGENCY LIGHTING NORMAL.
